English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 14411108      Online Users : 45
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 工學院  > 工業工程與工程管理學系 > 期刊論文 >  Alternative approach to the resolution of fuzzy relation equations

    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/46455

    Title: Alternative approach to the resolution of fuzzy relation equations
    Authors: Wang,Hsiao-Fan;Hsu,Hsi-Mei
    教師: 王小璠
    Date: 1992
    Publisher: Elsevier
    Relation: Fuzzy Sets and Systems, Elsevier, Volume 45, Issue 2, 24 January 1992, Pages 203-213
    Keywords: Fuzzy relation equations
    max-min operator
    quasi-characteristic matrix
    Abstract: In this paper we propose a solution procedure by means of a quasi-characteristic matrix. The matrix is so defined that not only the solution set can be determined but also the type of solution set such as the non-empty set, full set, unique minimal solution and unique solution, can be identified before the solution set is determined. Therefore, it provides an insight into the structure of fuzzy relation equations.
    URI: http://www.elsevier.com/
    Appears in Collections:[工業工程與工程管理學系] 期刊論文

    Files in This Item:

    File Description SizeFormat


    SFX Query


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback